Dimitris Cheliotis
Título
Citado por
Citado por
Año
Triangular random matrices and biorthogonal ensembles
D Cheliotis
Statistics & Probability Letters 134, 36-44, 2018
33*2018
Variational characterization of the critical curve for pinning of random polymers
D Cheliotis, F den Hollander
The Annals of Probability 41 (3B), 1767-1805, 2013
272013
Efficient computation of popular phylogenetic tree measures
C Tsirogiannis, B Sandel, D Cheliotis
International Workshop on Algorithms in Bioinformatics, 30-43, 2012
182012
One-dimensional diffusion in an asymmetric random environment
D Cheliotis
Annales de l'IHP Probabilités et statistiques 42 (6), 715-726, 2006
182006
Localization of favorite points for diffusion in a random environment
D Cheliotis
Stochastic processes and their applications 118 (7), 1159-1189, 2008
162008
Diffusion in random environment and the renewal theorem
D Cheliotis
Stanford University, 2004
142004
Exact speed and transmission cost in a simple one-dimensional wireless delay-tolerant network
D Cheliotis, I Kontoyiannis, M Loulakis, S Toumpis
2017 IEEE International Symposium on Information Theory (ISIT), 476-480, 2017
72017
Patterns in Sinai’s walk
D Cheliotis, B Virág
The Annals of Probability 41 (3B), 1900-1937, 2013
52013
The spectrum of the random environment and localization of noise
D Cheliotis, B Virág
Probability theory and related fields 148 (1), 141-158, 2010
32010
The random pinning model with correlated disorder given by a renewal set
D Cheliotis, Y Chino, J Poisat
Annales Henri Lebesgue 2, 281-329, 2019
22019
A note on recurrent random walks
D Cheliotis
Statistics & probability letters 76 (10), 1025-1031, 2006
22006
Analysis of a one-dimensional continuous delay-tolerant network model
D Cheliotis, I Kontoyiannis, M Loulakis, S Toumpis
2018 IEEE 19th International Workshop on Signal Processing Advances in …, 2018
12018
A simple network of nodes moving on the circle
D Cheliotis, I Kontoyiannis, M Loulakis, S Toumpis
Random Structures & Algorithms 57 (2), 317-338, 2020
2020
Functional limit theorems for the Polya and q-Polya urns
D Cheliotis, D Kouloumpou
arXiv preprint arXiv:1905.13336, 2019
2019
On sequential maxima of exponential sample means, with an application to ruin probability
D Cheliotis, N Papadatos
Electronic Communications in Probability 24, 2019
2019
Estimates for Bellman functions related to dyadic-like maximal operators on weighted spaces
AD Melas, EN Nikolidakis, D Cheliotis
arXiv preprint arXiv:1511.07146, 2015
2015
Metastable states in Brownian energy landscape
D Cheliotis
Annales de l'IHP Probabilités et statistiques 51 (3), 917-934, 2015
2015
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–17